MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY ONE LEVEL PLATE SIZE 12; INAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE AVIATOR ASSY ONE LEVEL PLATE SIZE 12; INAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Model Number 48811112
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; 12 mm plate spring bar was deformed while surgeon was implanting.Back up 12 mm plate was used.
 
Additional Manufacturer Narrative
The aviator plate deformation was confirmed via visual inspection.The plate was confirmed to have a spring bar deformed.No relevant manufacturing issues were identified as all units met stryker specifications.The plausible root cause of the event was determined to be using a freehand technique during holes preparation.It is recommended to use variable or fixed drill guide to ensure the proper angulation of the screw so as not to damage the spring bar.
 
Event or Problem Description

Brand Name
AVIATOR ASSY ONE LEVEL PLATE SIZE 12
Common Device Name
INAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6681584
Report Number0009617544-2017-00274
Device Sequence Number121272
Product Code KWQ
UDI-Device Identifier07613252152101
UDI-Public(01)07613252152101
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K142237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48811112
Device Catalogue Number48811112
Device Lot Number170932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2017
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer06/08/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1